BibTeX record journals/fm/Schwarzweller08

download as .bib file

@article{DBLP:journals/fm/Schwarzweller08,
  author    = {Christoph Schwarzweller},
  title     = {Modular Integer Arithmetic},
  journal   = {Formalized Mathematics},
  volume    = {16},
  number    = {1-4},
  pages     = {247--252},
  year      = {2008},
  url       = {https://doi.org/10.2478/v10037-008-0029-8},
  doi       = {10.2478/v10037-008-0029-8},
  timestamp = {Wed, 20 Feb 2019 16:54:35 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/fm/Schwarzweller08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics